# SDR ASOA201805290026

- Difficulty date: May 20, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450889
- Aircraft time: 30,103 hours, 19,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721
- Condition: Corroded
- Location: Frames 15-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  CORROSION WAS FOUND ON FLOOR SUPPORT SPLICE,  FRAMES 15 - 18.  MAINTENANCE INSTALLED A DOUBLER AND FILLER ON FLOOR SUPPORT SPLICE IAW SRM 53-21-10.
